advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[09-10, 2001] 

Journal of Electrical Engineering, Vol 52, 09-10 (2001) 273-277

DESIGN OF ROBUST OUTPUT FEEDBACK CONTROLLER VIA LMI APPROACH

Vojtech Veselý - Alena Kozáková - Demetrios P. Papadopoulos

   In this paper, the linear matrix inequality (LMI) conditions for output feedback control problems are presented. The underlying theory is based upon the necessary and sufficient conditions for static output feedback quadratic stabilizability of continuous time-invariant polytopic systems. The proposed two computationally simple LMI-based algorithms (the V-K iterative and non-iterative one) are tightly connected with the Lyapunov stability theory and the LQR state feedback design.

Keywords: LMI conditions, robust output feedback stabilization, polytopic systems, guaranteed cost


[full-paper]


© 1997-2019  FEI STU Bratislava